American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Corran Webster and Soren Winkler. The Krein-Milman theorem in operator convexity. Trans. Amer. Math. Soc. 351 (1999) 307-322. MR 1615970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aleksander Simonic. An Extension of Lomonosov's Techniques to Non-compact Operators. Trans. Amer. Math. Soc. 348 (1996) 975-995. MR 1348869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan Hopenwasser, Robert L. Moore and V. I. Paulsen. $C\sp{\ast} $-extreme points . Trans. Amer. Math. Soc. 266 (1981) 291-307. MR 613797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Sharir. Extremal structure in operator spaces . Trans. Amer. Math. Soc. 186 (1973) 91-111. MR 0333829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1